Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    4
  • views
    1405

Week 4

KenzieSav

504 views

Hey guys so I've done one month of accutane now and I went back and got my dosage upped. So I started at 20mg twice a day for a month, now I'm at 30mg twice a day for a month and next month I will be going up in dosage again. Things have stayed the same as far as chapped lips, peeling face, etc. I've noticed that the drug is now attacking my back also so I have been breaking out on my shoulders and back but that's always the first step. I was looking at my face closely the other day and noticed that all of the blackheads that used to be in my chin and all around my mouth are completely gone. The millions of black heads on my nose have dried out so I just have to squeeze my nose and they come right out. No more dandruff. My doctor actually told me that I've had the least side effects of anyone he's ever seen. He said most have chapping of the anus and their lips look way worse, etc. but I guess I have super mild symptoms. I've included an updated picture of me and a picture of my Chapstick, I can't tell you how good this stuff works. You can get it at target! I'll update you guys again next week!

image.jpeg

image.jpeg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×